# SDR UALA2012082404765

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 24,036 hours, 65,500 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202U1
- Part serial: 1137
- Condition: Deployed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME, DOOR 2L SLIDE DEPLOYED BY CREW.  REMOVED AND REPLACED SLIDE AND ASSIST BOTTLE ASSY IAW AMM.
